Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)



The optimal hedging price of a European type contingent claim

Author: S. V. Posashkov
Translated by: N. Semenov
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 77 (2007).
Journal: Theor. Probability and Math. Statist. 77 (2008), 147-154
MSC (2000): Primary 60H30; Secondary 60J35, 60J65
Published electronically: January 21, 2009
MathSciNet review: 2432778
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A $ (B,S)$ financial market is considered in the paper for the case where the volatility is governed by fractional Brownian motion. We prove that the market is incomplete and find the optimal hedging price of a contingent claim that locally minimizes the risk. Under certain assumptions on the price function, we obtain a partial differential equation for the fair hedging price of a contingent claim.

References [Enhancements On Off] (What's this?)

  • 1. I. Norros, E. Valkeila, and J. Virtamo, An elementary approach to a Girsanov formula and other analytical results on fractional Brownian motion, Bernoulli 5(4) (1999), 571-587. MR 1704556 (2000f:60053)
  • 2. G. Kallianpur and R. L. Karandinkar, Introduction to Option Pricing Theory, Birkhäuser, Boston, 2000. MR 1718056 (2000k:91054)
  • 3. S. V. Posashkov, Studies of the ($ B,S$) market of assets with a stochastic volatility governed by a fractional Brownian motion, Visnyk Kyiv University 2 (2005), 56-61. (Ukrainian)
  • 4. P. Cheridito, Regularizing Fractional Brownian Motion with a View towards Stock Price Modeling, Ph.D. Thesis, Swiss Federal Institute of Technology, Zurich, 2001.
  • 5. M. Hitsuda, Representation of Gaussian processes equivalent to Wiener process, Osaka J. Math. 5 (1968), 299-312. MR 0243614 (39:4935)
  • 6. Yu. S. Mishura and S. V. Posashkov, Existence and uniqueness of the solution of a stochastic differential equation driven by fractional Brownian motion with a stabilizing term, Teor. Imovir. Matem. Statyst. 76 (2007), 117-124; English transl. in Theory Probab. Math. Statist. 76 (2008), 131-139. MR 2368745 (2008j:60143)
  • 7. H. Föllmer and M. Schweizer, Hedging of contingent claim under incomplete information, Applied Stochastic Analysis (M. H. A. Davis and R. J. Elliot, eds.), Gordon and Breach, London-New York, 1991, pp. 389-414. MR 1108430 (92g:90029)
  • 8. M. Schweizer, Option hedging for semimartingales, Stoch. Process. Appl. 37 (1991), 339-363. MR 1102880 (92c:90025)
  • 9. I. Karatzas and S. E. Shreve, Brownian Motion and Stochastic Calculus, Springer-Verlag, New York, 1991. MR 1121940 (92h:60127)

Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2000): 60H30, 60J35, 60J65

Retrieve articles in all journals with MSC (2000): 60H30, 60J35, 60J65

Additional Information

S. V. Posashkov
Affiliation: Department of Probability Theory and Mathematical Statistics, Faculty for Mechanics and Mathematics, National Taras Shevchenko University, Academician Glushkov Avenue 6, Kyiv 03127, Ukraine

Keywords: Optimal hedging price, fractional Brownian motion, European type contingent claim
Received by editor(s): August 31, 2006
Published electronically: January 21, 2009
Article copyright: © Copyright 2009 American Mathematical Society

American Mathematical Society